# SDR GTIA201312071061

- Difficulty date: December 7, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 29,594 hours, 14,198 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664309
- Part serial: A10613
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE DEPLOYED.  R & R R1 DOOR ESCAPE SLIDE IAW AMM REMOVAL AND AMM INSTALL.  OPS CHECKED IAW AMM, OPS CHECKED GOOD.   DOOR PUT BACK TO SERVICEABLE CONDITION IAW AMM.
